# SDR AALA202211114703

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 25,090 hours, 10,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Sticking
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD DOOR GIRT BAR DIFFICULT TO STOW IN HOOKS ON DOOR. BAR SEEMS OFF CENTER. ADJUSTED R1 DOOR GIRT BAR BRACKETS.
